# SDR CA951215003

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 10718K
- Condition: Failed
- Location: Nr1 Fuel Oil
- Part time: 5,606 hours
- Component: Stwarner
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

(CAN)#1 ENGINE FUEL TEMPERATURE NEARING MAXIMUM. FUEL OIL EXCHANGER REPLACED.
